# SDR SWIA2020042350246

- Difficulty date: March 31, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FROM FS 559+112 TO FS 621.00  IS FOUND TO BE OUT OF LIMITS ON MX TRANS# 20678730 JOB# 2796191 OP# 272.  REPLACE FLOOR SILL   (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED RH FLOOR SILL FROM FS 559+112 TO FS 621.00. REF: CRJ-200 SRM, REO AND DWG.
